Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Algebraical Note on the Relationship between Value-Added in Agriculture and the Degree of Self-Sufficiency in Food and Feed

William N. T. Roberts
Zeitschrift für Nationalökonomie / Journal of Economics
Bd. 28, H. 1 (1968), pp. 68-84
Published by: Springer
Stable URL: http://www.jstor.org/stable/41797099
Page Count: 17
  • More info
  • Cite this Item
An Algebraical Note on the Relationship between Value-Added in Agriculture and the Degree of Self-Sufficiency in Food and Feed
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[68]
    [68]
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84